# SDR ANCF2013042900158

- Difficulty date: April 29, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N589AV
- Make and model: Airbus A318-111
- Aircraft serial: 2575
- Aircraft time: 2,180,908 hours, 14,472 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB, ACCORDING TO THE F/A THERE WAS SMOKE WITH ELECTRICAL ODOR AND THE SAME CONDITION WAS REPORTED BY THE CABIN CREW AFTER ENGINE SHUTDOWN IAW AMM TASK 21-61-00-710-001A.  THE OPS TEST OF PACKS 1 AND 2 WERE PERFORMED DURING TWENY FIVE MINUTES AND DOESN'T SHOW SMOKE, IN IAW 49-00-00-710-010A.  THE OPS TEST OF THE APU WITH BLEED WAS ACCOMPLISHED WITH OUT ANY ODOR.
